MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 ERC TUBING CLAMP/500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 ERC TUBING CLAMP/500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in united states.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that an electronic remote clamp was not reading retrograde flow during a procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
The livanova service representative in charge was contacted and reported that a replacement erc had been shipped to the customer to remedy the issue and no further issues have been reported after the installation of the new part.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar events have been reported.A complaints review was conducted and, according to the results of the analysis, the most likely root causes of the issue are (i) a hardware failure of the erc (e.G.Defective zka board, defective zkb board, defective motor) and/or (ii) fluid ingress inside the housing that may have resulted in a mechanical blockage of the clamp.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.This report was due on (b)(6) 2023; however, due to a network disruption at livanova, the ability to submit mdrs was lost on (b)(6) 2023, before this report was ready to submit.The report was prepared and submitted immediately following restoration of the livanova systems.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 ERC TUBING CLAMP/500MM
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17682121
Report Number9611109-2023-00420
Device Sequence Number6179644
Product Code DWA
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)211202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown